Least-squares mixed method for second-order elliptic problems

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 161
  • Download : 0
A theoretical analysis of a least-squares mixed finite element method for second-order elliptic problems having non-symmetric matrix of coefficients is presented. It is proved that the method is not subject to the Ladyzhenskaya-Babuska-Brezzi (LBB) condition and that the finite element approximation yields a symmetric positive definite linear system with condition number O(h(-2)). Optimal error estimates are developed. (C) 2000 Elsevier Science Inc. All rights reserved.
Publisher
ELSEVIER SCIENCE INC
Issue Date
2000-10
Language
English
Article Type
Article
Keywords

FINITE-ELEMENTS; CONVERGENCE

Citation

APPLIED MATHEMATICS AND COMPUTATION, v.115, no.2-3, pp.89 - 100

ISSN
0096-3003
URI
http://hdl.handle.net/10203/75348
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0